# SDR USAA2013121600018

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 58,432 hours, 21,678 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 657, VERY STRONG ODOR IN CABIN MAKING FLIGHT ATTENDANT ILL WITH RESPIRATORY IRRITATION.  COMPLIED WITH JOB CARD 26L00021001 TROUBLE SHOT CABIN AIR QUALITY.  FINDINGS ARE IN COMPLIANCE WITH JOB CARD.
